# SDR DALA2018030501384

- Difficulty date: March 3, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM NR 6 MID SECTION AT THE PASSENGER DOOR.  REPAIRED IAW ER/A 559578-14MA, REV ORIGINAL.
